Lung Problems

0
23


Some breast cancer treatments may affect the way you breathe or the way your lungs work. You may notice that you’re short of breath at times or have a cough that doesn’t seem to go away.

Some lung problems can be caused by blood clots that move into the lungs. This condition is called a pulmonary embolism and can be very serious.

Breast cancer treatments that can cause lung problems:

  • radiation therapy
  • chemotherapy
  • tamoxifen, a hormonal therapy
  • some targeted therapies:
    • Enhertu (chemical name: fam-trastuzumab-deruxtecan-nxki)
    • Herceptin (chemical name: trastuzumab)
    • Herceptin Hylecta (chemical name: trastuzumab and hyaluronidase-oysk)
    • Lynparza (chemical name: olaparib)
    • Kadcyla (chemical name: T-DM1 or ado-trastuzumab emtansine)
    • Ogivri (chemical name: trastuzumab-dkst)
    • Ontruzant (chemical name: trastuzumab-dttb)
    • Phesgo (chemical name: pertuzumab, trastuzumab, and hyaluronidase-zzxf)
  • Tecentriq (chemical name: atezolizumab), an immunotherapy

If you’re having lung problems, including shortness of breath or dry coughing, talk to your doctor about what you can do. Medications may be available to help. If you notice blood clot symptoms — swelling, redness, discomfort, or a warm feeling in your legs — contact your doctor immediately.

Join the Conversation